# SDR FDEA201605031449

- Difficulty date: May 3, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 70,009 hours, 23,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND CRACK ON AFT TOP CORNER OPENING OF NR 3 PACK DOOR.  PERFORMED HFEC INSPECTION OF AREA THAT HAD DAMAGE.  REMOVED IAW NTSPM 06-01.010, NO DEFECTS NOTED.  DURING INSPECTION FOUND RIVET HOLE IN SKIN JUST BELOW DAMAGE CUT OUT AREA WITH A CRACK STARTING FROM THE RIVET HOLE & PROGRESSING TOWARDS THE SKIN EDGE.  HFEC PERFORMED IAW NTSPM 06-10-01.001, DEFECT NOTED.  THIS IS A MAJOR REPAIR.  REPAIRED IAW EA 8-5300-T0325121.
